EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/2357

Title: On the generalized forms of exact solutions to the liouville equation via direct approach
Authors: Bhutani, O P
Moussa, M H M
Vijayakumar, K
Keywords: clarkson and kruskal
bäcklund transformation
painlevé analysis
Issue Date: 1994
Citation: International Journal of Engineering Science, 32(12), 1965-1969p.
Abstract: Using the direct approach due to Clarkson and Kruskal [1] two generalized forms of exact solutions to the Liouville equation are presented that eventually enable recovering all available exact solutions obtained via group theoretic, Bäcklund transformation and Painlevé analysis.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/2357
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
bhutanithe94.pdf96.9 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback